Alert archive / Texas / High Wind Warnings in 2008

High Wind Warning 2, NWS Corpus Christi, TX

March 17, 2008Jim Wells County, Kleberg County, Nueces County, Texas

NWS Corpus Christi, TX issued this high wind warning at Mar 17, 2008, 4:06 PM CDT for Jim Wells County, Kleberg County, Nueces County, Texas. It took effect at Mar 17, 2008, 7:00 PM CDT. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 17, 2008, 4:06 PM CDT (21:06 UTC)
In effect from
Mar 17, 2008, 7:00 PM CDT
Expired
Mar 17, 2008, 9:29 PM CDT
In force
2 hr
Issued by
NWS Corpus Christi, TX

Counties Jim Wells County, TX, Kleberg County, TX, Nueces County, TX

The radar

The Corpus Christi radar (KCRP), 30 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 9.1 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2008-03-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 66 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2008-03-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 295 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
66 J/kg
Mixed-layer CIN
-602 J/kg
Mixed-layer LCL
1035 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
295 m²/s²
0-3 km storm-relative helicity
394 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KCRP 172106
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
406 PM CDT MON MAR 17 2008

...VERY STRONG AND GUSTY WINDS CAN BE EXPECTED THE REST OF THIS
AFTERNOON AND TONIGHT ACROSS THE COASTAL BEND...

TXZ241>243-180600-
/O.NEW.KCRP.HW.W.0002.080318T0000Z-080318T0600Z/
/O.EXT.KCRP.WI.Y.0014.000000T0000Z-080318T0000Z/
JIM WELLS-KLEBERG-NUECES-
INCLUDING THE CITIES OF...ALICE...PREMONT...KINGSVILLE...
CORPUS CHRISTI...ROBSTOWN...PORT ARANSAS
406 PM CDT MON MAR 17 2008

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...HIGH WIND WARNING IN EFFECT FROM 7 PM THIS EVENING TO 1 AM CDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 1 AM
CDT TUESDAY. THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT
THIS EVENING. 

POWERFUL UPPER AIR DISTURBANCE WILL CONTINUE TO APPROACH TEXAS
TONIGHT...RESULTING IN A TIGHT PRESSURE GRADIENT AND WINDY
CONDITIONS. SURFACE WIND SPEEDS COULD REACH OR EXCEED 40 MPH WITH
SOME GUSTS REACHING 58 MPH ACROSS SOME SOUTHERN COASTAL BEND LOCATIONS.

MOTORISTS...ESPECIALLY HIGH PROFILE VEHICLES TRAVELING ON EAST TO
WEST ORIENTED ROADWAYS...SHOULD DRIVE WITH CAUTION TONIGHT AND BE
EXTREMELY CAUTIOUS ON MONDAY. THE VERY STRONG WINDS WILL MAKE
DRIVING DIFFICULT AT TIMES. SECURE ANY OUTDOOR OBJECTS THAT COULD
BE BLOWN AROUND BY THE STRONG WINDS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

TXZ229>234-239-240-244>247-180600-
/O.CON.KCRP.WI.Y.0014.000000T0000Z-080318T0600Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...COTULLA...ENCINAL...TILDEN...
GEORGE WEST...THREE RIVERS...BEEVILLE...SKIDMORE...GOLIAD...
VICTORIA...LAREDO...RIO BRAVO...FREER...BENAVIDES...SAN DIEGO...
PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...MATHIS...
ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA...PORT OCONNOR...
SEADRIFT
406 PM CDT MON MAR 17 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY...

POWERFUL UPPER AIR DISTURBANCE WILL CONTINUE TO APPROACH TEXAS
TONIGHT...RESULTING IN A TIGHT PRESSURE GRADIENT AND WINDY
CONDITIONS. SURFACE WIND SPEEDS WILL CONTINUE IN THE 25 TO 35
MPH RANGE WITH GUSTS TO OVER 45 MPH IN SOME LOCATIONS.

MOTORISTS...ESPECIALLY HIGH PROFILE VEHICLES TRAVELING ON EAST TO
WEST ORIENTED ROADWAYS...SHOULD DRIVE WITH CAUTION TONIGHT AND BE
EXTREMELY CAUTIOUS ON MONDAY. THE VERY STRONG WINDS WILL MAKE
DRIVING DIFFICULT AT TIMES. SECURE ANY OUTDOOR OBJECTS THAT COULD
BE BLOWN AROUND BY THE STRONG WINDS.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO
BE 25 TO 39 MPH.

$$

SCC
1 follow-up statement
000 
WWUS74 KCRP 180229
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
929 PM CDT MON MAR 17 2008

...STRONG GUSTY WINDS WILL CONTINUE OVER WESTERN PORTIONS OF THE
COASTAL BEND AND RIO GRANDE PLAINS THROUGH 1AM CDT TONIGHT...

TXZ241>243-180600-
/O.CAN.KCRP.HW.W.0002.000000T0000Z-080318T0600Z/
/O.EXA.KCRP.WI.Y.0014.000000T0000Z-080318T0600Z/
JIM WELLS-KLEBERG-NUECES-
INCLUDING THE CITIES OF...ALICE...PREMONT...KINGSVILLE...
CORPUS CHRISTI...ROBSTOWN...PORT ARANSAS
929 PM CDT MON MAR 17 2008

...WIND ADVISORY IN EFFECT UNTIL 1 AM CDT TUESDAY...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM CDT TUESDAY. THE HIGH
WIND WARNING HAS BEEN CANCELLED. 

SOUTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 40 MPH WILL CONTINUE
THROUGH THE REMAINDER OF THIS EVENING AS LOW PRESSURE STRENGTHENS
OVER NORTHERN MEXICO. MOTORISTS...ESPECIALLY HIGH PROFILE VEHICLES
SHOULD DRIVE WITH CAUTION TONIGHT. THE STRONG WINDS WILL MAKE
DRIVING DIFFICULT AT TIMES. SECURE ANY OUTDOOR OBJECTS THAT COULD
BE BLOWN AROUND BY THE STRONG WINDS.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO
BE 25 TO 39 MPH.


$$

TXZ233-234-245>247-180330-
/O.CAN.KCRP.WI.Y.0014.000000T0000Z-080318T0600Z/
GOLIAD-VICTORIA-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...GOLIAD...VICTORIA...ROCKPORT...
REFUGIO...WOODSBORO...PORT LAVACA...PORT OCONNOR...SEADRIFT
929 PM CDT MON MAR 17 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE
WIND ADVISORY. 

WINDS HAVE DECREASED THIS EVENING AND WILL REMAIN BELOW ADVISORY
CRITERIA. 

$$

TXZ229>232-239-240-244-180600-
/O.CON.KCRP.WI.Y.0014.000000T0000Z-080318T0600Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-WEBB-DUVAL-SAN PATRICIO-
INCLUDING THE CITIES OF...COTULLA...ENCINAL...TILDEN...
GEORGE WEST...THREE RIVERS...BEEVILLE...SKIDMORE...LAREDO...
RIO BRAVO...FREER...BENAVIDES...SAN DIEGO...PORTLAND...
INGLESIDE...ARANSAS PASS...SINTON...MATHIS
929 PM CDT MON MAR 17 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY...

SOUTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 40 MPH WILL
CONTINUE FOR THE REMAINDER OF THIS EVENING AS LOW PRESSURE
STRENGTHENS OVER NORTHERN MEXICO.

MOTORISTS...ESPECIALLY HIGH PROFILE VEHICLES SHOULD DRIVE WITH
CAUTION TONIGHT. THE STRONG WINDS WILL MAKE DRIVING DIFFICULT AT
TIMES. SECURE ANY OUTDOOR OBJECTS THAT COULD BE BLOWN AROUND BY
THE STRONG WINDS.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO
BE 25 TO 39 MPH.

$$

JM/GW

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this high wind warning went out at Mar 17, 3:39 PM CDT, 27 minutes earlier.

Area forecast discussion, Mar 17, 3:39 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
339 PM CDT MON MAR 17 2008

.SHORT TERM...THE MAIN FOCUS FOR THE SHORT TERM WILL BE THE
ENSUING APPROACH OF THE VIGOROUS UPPER TROUGH COMING INTO TEXAS
FROM NORTHERN MEXICO.  IN RESPONSE...LOW LEVEL FLOW WILL REMAIN
STRONG ACROSS SOUTH TEXAS TONIGHT AHEAD OF THE ASSOCIATED FRONT.
THE GFS/NAM STILL INDICATE 50 KT JET WILL REMAIN STEADY OVER THE
SOUTHERN COASTAL BEND AND THE OFFSHORE WATERS OF SOUTH TEXAS. CURRENT
SFC ANALYSIS SHOWS ABOUT A 6MB PRESSURE DIFFERENCE FROM THE SFC
TROUGH SW OF ZAPATA COUNTY TO VICTORIA. THIS GRADIENT IS EXPECTED
TO TIGHTEN ANOTHER 2 TO 3 MB THIS EVENING. HENCE HAVE ISSUES A
HIGH WIND WARNING FROM 00Z TO 06Z TONIGHT FOR THE SOUTHERN COASTAL
BEND AND GALE WARNING FOR THE OFFSHORE WATERS OF SOUTH TEXAS. A
STRONG CAP WILL BE IN PLACE PRIOR TO THE SYSTEM MIGRATING ACROSS
THE STATE PRECLUDING HIGHER CHANCES OF PRECIPITATION UNTIL AFTER
MIDNIGHT. THERE IS EXCELLENT LARGE SCALE LIFT ACROSS THE CENTRAL
PART OF THE STATE TONIGHT. THE GENESIS OF SUPERCELLS MAY OCCUR UPSTREAM
ACROSS NORTH AND SOUTH CENTRAL TEXAS TONIGHT. THESE STORMS MAY
THEN DEVELOP INTO A SQUALL LINE LATE TONIGHT BEFORE THEY ENCROACH SOUTH
TEXAS DURING THE PREDAWN AND MORNING DAYLIGHT HOURS TUESDAY.
SHOWERS AND THUNDERSTORMS ARE ANTICIPATED TO LINGER ALONG AND EAST
OF INTERSTATE 37 DURING THE EARLY AND MID AFTERNOON...BEFORE
PUSHING OFFSHORE DURING THE LATE AFTERNOON OR EARLY EVENING. SOME STORMS
MAY CONTAIN HAIL...GUSTY WINDS WITH THE FEASIBILITY OF ISOLATED
TORNADOES WITH EXCELLENT DIRECTIONAL SHEAR RESULTING IN HIGH
HELICITY VALUES PARTICULARLY NORTHEAST OF LINE FROM PORT ARANSAS
TO GOLIAD. FRONT WILL BE OFFSHORE LATE TUESDAY AFTERNOON...WITH
STRONG NORTHWEST FLOW AND CLEARING SKIES OVER THE AREA THROUGH THE
EVENING HOURS. HAD RETAINED THE FIRE WEATHER WATCH OVER THE
WESTERN CWA TO ACCOUNT FOR GUSTY WEST-NORTHWEST WINDS AND LOW
RELATIVE HUMIDITY VALUES.

&&

.LONG TERM (WEDNESDAY THROUGH MONDAY)...THE SYNOPTIC FLOW IS
EXPECTED TO BECOME ZONAL FOR MOST OF THE FCST PD.  THE MAIN STORM
TRACK WL REMAIN WELL TO OUR NORTH WITH NO SIGNIFICANT WX SYSTEMS
AFFECTING THE CWA.  A WK COLD FNT WL PUSH THROUGH THE CWA ON SUNDAY
BUT WITH LIMITED MOISTURE WL KEEP THINGS DRY FOR NOW.  TEMPS WL
AVERAGE CLOSE TO NORMAL FOR THE FIRST FEW DAYS AND THEN BEGIN TO
SHOW A GRADUAL WARMING TREND THROUGH SATURDAY.

&&

.AVIATION...STRONG AND GUSTY SE SFC WINDS WILL PERSIST THROUGH THIS AFTERNOON
AND INTO THE EVENING AHEAD OF THE APPROACHING UPPER TROF. MVFR
CIGS ARE EXPECTED THROUGH THE EVENING HOURS. CONDITIONS WILL
PROGRESSIVELY DETERIORATE AFTER 08Z AS THE STORM SYSTEM ENTERS
THE REGION. PERIODS OF SHRA/TSRA WILL THEN MAY TEMPORARILY LOWER
CIGS AND/OR VSBYS TO IFR FOR TERMINALS EAST OF HIGHWAY 281 THROUGH
THE MORNING HOURS ON TUESDAY.

&&

.MARINE...GALE WARNINGS WILL BE IN EFFECT FOR THE OFFSHORE WATERS
OF SOUTH TEXAS THROUGH 06Z THIS EVENING. SLY WINDS AND SEAS
CONTINUE TO INCREASE AS PRESSURE GRADIENT TIGHTENS ACROSS THE
WESTERN GULF OF MEXICO. THE STRONGEST WINDS ARE ANTICIPATED
OVERNIGHT. THE STORM SYSTEM USHERS IN A STRONG COLD FRONT LATE TUESDAY
WITH A LINE OF THUNDERSTORMS LIKELY TO AHEAD AND ALONG THE FRONT.
THE STORMS COULD PRODUCE GALE FORCE GUSTS.  WINDS BEHIND THE FRONT SHIFT
NORTHWEST STRONG THROUGH TUESDAY NIGHT. ROUGH SEA STATE LIKELY
LATE TUES AS FRONT MOVES THROUGH AND TURNS WINDS FROM SE TO NW.
STILL THINK SCA CONDITIONS WILL PERSIST THROUGH WEDNESDAY FOR THE
OFFSHORE WATERS OF SOUTH TEXAS. WINDS AND SEAS SLOWLY DIMINISH
WEDNESDAY NIGHT WITH MORE BENIGN MARINE CONDITIONS THURSDAY AND
FRIDAY.

&&

.FIRE WEATHER...STRONG WEST AND NORTHWEST WINDS WILL DEVELOP ON
TUESDAY BEHIND A COLD FRONT. LOW RELATIVE HUMIDITY VALUES WEST OF
HIGHWAY 281 WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS
LATE TUESDAY AFTERNOON AND EVENING.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    69  75  49  74  45  /  30  70   0   0   0
VICTORIA          68  74  47  71  41  /  40  80  10   0   0
LAREDO            67  81  49  80  48  /  40  30   0   0   0
ALICE             69  79  44  76  44  /  30  60   0   0   0
ROCKPORT          67  72  54  72  48  /  30  80  10   0   0
COTULLA           65  74  45  78  42  /  50  30  10   0   0
KINGSVILLE        70  79  46  76  44  /  20  60   0   0   0
NAVY CORPUS       68  72  55  73  50  /  30  70   0   0   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...HIGH WIND WARNING FROM 7 PM THIS EVENING TO 1 AM CDT TUESDAY FOR
     THE FOLLOWING ZONES: JIM WELLS...KLEBERG...NUECES.

     WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: JIM WELLS...KLEBERG...NUECES.

     WIND ADVISORY UNTIL 1 AM CDT TUESDAY FOR THE FOLLOWING ZONES:
     ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...LA SALLE...LIVE
     OAK...MCMULLEN...REFUGIO...SAN PATRICIO...VICTORIA...WEBB.

     FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
     EVENING FOR THE FOLLOWING ZONES: DUVAL...LA SALLE...
     MCMULLEN...WEBB.

GM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE
     FOLLOWING ZONES: WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60
     NM...WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60
     NM.

     SMALL CRAFT ADVISORY FROM 1 AM TUESDAY TO 2 PM CDT WEDNESDAY FOR
     THE FOLLOWING ZONES: WATERS BAFFIN BAY TO PORT ARANSAS 20
     TO 60 NM...WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20
     TO 60 NM.

     GALE WARNING FROM 7 PM THIS EVENING TO 1 AM CDT TUESDAY FOR THE
     FOLLOWING ZONES: WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60
     NM...WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60
     NM.

     SMALL CRAFT ADVISORY UNTIL 1 PM CDT TUESDAY FOR THE FOLLOWING
     ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS...
     BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR.

     SMALL CRAFT ADVISORY FROM 7 PM TUESDAY TO 2 PM CDT WEDNESDAY FOR
     THE FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO
     PORT ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
     OCONNOR.

     SMALL CRAFT ADVISORY UNTIL 2 PM CDT WEDNESDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20
     NM...COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL
     OUT 20 NM.

&&

SC/70...SHORT TERM
MB/80...LONG TERM
Hazardous weather outlook, Mar 17, 5:35 AM CDT, 10 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
535 AM CDT MON MAR 17 2008

GMZ230-235-250-255-270-275-TXZ229>234-239>247-181045-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
535 AM CDT MON MAR 17 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A POWERFUL UPPER AIR DISTURBANCE WILL APPROACH TEXAS TODAY AND
TONIGHT...RESULTING IN A TIGHT PRESSURE GRADIENT AND VERY WINDY
CONDITIONS. SUSTAINED SURFACE WIND SPEEDS COULD REACH OR EXCEED
40 MPH WITH GUSTS TO OVER 50 MPH IN SOME LOCATIONS TODAY. THE
STRONGEST WINDS ARE MOST LIKELY FROM NOON UNTIL 6 PM...WHEN THE
AFTERNOON SUNSHINE IS FORECAST TO BE MOST PREVALENT.

A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH WEDNESDAY FOR STRONG
WINDS AND ROUGH BOATING CONDITIONS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A STRONG COLD FRONT WILL PUSH THROUGH THE COASTAL PLAINS TUESDAY.
THUNDERSTORMS ALONG AND JUST AHEAD OF THIS FRONT HAVE THE
POTENTIAL TO PRODUCE LARGE HAIL AND DAMAGING WINDS...ALTHOUGH THE
PRIMARY FOCUS OF THE STRONGER STORMS WILL BE NORTH AND NORTHEAST
OF THE COASTAL BEND.

VERY STRONG OFFSHORE FLOW WILL DEVELOP BEHIND THE FRONT TUESDAY
EVENING ACROSS THE MIDDLE TEXAS COASTAL WATERS. GALE FORCE
CONDITIONS WILL LIKELY OCCUR OVER THE GULF WATERS.

BREEZY TO WINDY CONDITIONS WILL OCCUR INTO WEDNESDAY MORNING AND
EARLY AFTERNOON...BEFORE DIMINISHING LATE AFTERNOON. LOW RELATIVE
HUMIDITY WILL COMBINE WITH THESE GUSTY NORTHWEST WINDS...RESULTING
IN NEAR CRITICAL FIRE WEATHER CONDITIONS WEDNESDAY.

.LONG TERM FIRE WEATHER DISCUSSION...

BREEZY TO WINDY CONDITIONS WILL OCCUR INTO WEDNESDAY MORNING AND
EARLY AFTERNOON...BEFORE DIMINISHING LATE AFTERNOON. LOW RELATIVE
HUMIDITY WILL COMBINE WITH THESE GUSTY NORTHWEST WINDS...RESULTING
IN NEAR CRITICAL FIRE WEATHER CONDITIONS WEDNESDAY ACROSS SOUTH
TEXAS. RELATIVE HUMIDITY VALUES WILL DIP INTO THE TEENS AND
NORTHWEST WINDS WILL GUST TO 25 MPH LATE WEDNESDAY MORNING AND EARLY
AFTERNOON. HIGH PRESSURE WILL MOVE EAST THURSDAY...ALLOWING MOISTURE
TO GRADUALLY RETURN THROUGH THE END OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION MAY BE
REQUIRED ON TUESDAY.

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 16, 9:29 PM CDTHigh Wind WatchCRPJim Wells, Kleberg, Nueces, San Patricio6 hr
Mar 17, 3:50 AM CDTWind AdvisoryCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more21 hr
Mar 17, 6:06 PM CDTRed Flag WarningCRPDuval, La Salle, McMullen, Webb114 min

Nearby

High Wind Warnings in Texas, 2008Every high wind warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.